# SDR SWAA2024121360537

- Difficulty date: November 16, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER FWD SLIDER SEAL IS CRACKED.<[01] R&R?D R/H HORIZONTAL STAB UPPER FWD SLIDER SEAL IAW AMM 53-31-31.;[02] 02 - INSPECTED PER [AMM 53-31-31-401 CONFIG 1-NG (STABILIZER TO BODY FRONT SPAR SLIDING SEAL - REMOVAL/INSTALLATION - PERMANENT)]
